# SDR IPXA2673480

- Difficulty date: May 2, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 43,289 hours, 14,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58695
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C,  MAIN CARGO FLOOR PANEL FOUND WITH SIX PUNCTURES AND TWELVE DENTS AT BS 1114 TO 1197 +22, LBL 33 TO 55.     FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-H AND INSTALLED AS PER AMM 53-01-06
